# SDR ABXA060260

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 39,773 hours, 44,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 4966
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, FOUND EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED POWER BATTERY PACK IAW DC9 MM 33-53-02-4, OPS CHECKED GOOD.
